# SDR SWAA2023021088949

- Difficulty date: January 6, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 49,386 hours, 25,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BTW BS 312 TO BS 328 RBL 32 AT FWD GALLEY AREA 2022-708707<[01] REPLACED WEB-INTERCOSTAL AND FASTENERS LOCATED ON FLOOR STRUCTURE BTW BS312 AND BS328 RBL32 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG# 141A5400; SHEET: 39; REV: - SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED WEB-INTERCOSTAL AND FASTENERS LOCATED ON FLOOR STRUCTURE BTW BS312 AND BS328 RBL32 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG# 141A5400; SHEET: 39; REV: -  SEE INDIVIDUAL SIGN-OFF BELOW. COMPLETED;[03] CORRECTED STEP 1   THIS FAULT HAS AN ERROR AND IS BEING CORRECTED BY RAISING A NEW FAULT (TTG8Q00H8WYR);[04] THIS FAULT HAS AN ERROR AND IS BEING CORRECTED BY RAISING A NEW FAULT (TTG8Q00H8WYR)
